MathSciNet Relay Station
MathSciNet bibliographic data
MR1696181 35Q55
Tsuchida, Takayuki; Wadati, Miki New integrable systems of derivative nonlinear Schrödinger equations with multiple components. Phys. Lett. A 257 (1999), no. 1-2, 53–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement